# SDR DHL9771236D

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Req'D Repair
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, TEMPORARY REPAIR ON FRAME BS 570 RBL 29.  REMOVED REPAIR, INSTALLED REPAIR PER SRM 53-10-4, 16 BY 4.
